Our Ibiza PADI Advanced Open Water Diver liveaboard course is a unique experience which brings us the adventure of living the sea in the best possible way. In addition to the remarkable feeling of freedom, we will sail along marine reserves, hidden coves and amazing landscapes.
Among others, we will live the adventure of a crossing through the Mediterranean. Moreover, we will experience what it is like to living aboard a sailboat for a week. In addition, we will have the chance to dive in marine reserves and isolated spots. For instace, Es Vedrà, Es Vedranell and Poniente Islets, Los Freus de iIbiza y Formentera or Columbretes Islands marine reserves. On the other hand, we will be able to explore hidden coves on kayak or snorkeling.
As a result, with our Ibiza PADI Advanced Open Water Diver liveaboard course, we have all ingredients to experiment an unbeatable way to do an advanced diving course combined with the adventure of a sailing liveaboard. In addition, you could combine the course with our Columbretes, Ibiza and Formentera sailing and diving holidays liveaboard.
As a general rule, this is the itinerary for our Ibiza PADI Advanced Open Water Diver liveaboard course. Therefore, In order to maximize the learning and to be able to dive in the finest spots of Ibiza, Formentera and Columbretes Islands, we recommend to enjoy the course during a week on board. However, the final schedule (and meal timings) will depend on the weather conditions, group preferences, etc. Therefore, the given schedule is approximate. In addition, keep in mind that there are many options for such an adventure. Consequently, we will do our best to customize the adventure for accomplishing with everyone’s expectations.
20:00 Boarding and accommodation in cabins. (Burriana Port, Castellón)
21:00 On board safety briefing.
00:00 Departure towards Ibiza. Night sailing (about 12 h). We can relax ourselves in the starlight, sleep at the cabin or take part at sailing.
9:30 Breakfast while sailing.
13:30 1st dive at Es Pallaret.
17:30 2nd dive at S’Espartar.
19:30 We drop anchor at the outstanding Comte Beach (1h), where we can go ashore with the dinghy and enjoy one of the best sunsets of Ibiza.
08:30 We set course towards Es Vedrà Islet (1h 30min).
10:30 3rd dive at “Es Vedrá Needle”, which corresponds to the «deep dive» of the course.
13:00 4th dive at “Es Vedranell Canyons”, ideal for the course «peak performance buoyancy dive».
17:00 We set sail towards Formentera (2h).
19:00 We drop anchor at Ses Illetes to enjoy one of the most emblematic beaches of Formentera, from where we might enjoy another outstanding sunset.
08:30 We head towards “The Platform” (1h).
10:00 5th dive at “The Platform”, an impressive wreck in the heart of the marine reserve. Therefore, this will be our course «wreck dive», after which we will sail towards “The Dice” (1h).
12:30 6th dive at “The Dice”. In addition, we will take the chance to carry on our «underwater navigation dive» of the course.
13:30 Sailing towards Sol d’en Serra beach or Cala Roja cove (1h) to drop anchor and have lunch.
15:00 Lunch. We can take the opportunity to go for a swim or rest.
17:30 Sailing towards Tagomago Island (1h 30min), where we will drop anchor to spend the night. In addition to exploring its coasts by kayak, we might be able to explore some areas of the interior of the island.
08:30 We set off towards Ses Caletes (1h).
10:00 7th dive at “Ses Caletes Coves”.
11:00 Sailing towards Murada Island (1h 15 min).
13:00 8th dive at Murada Island.
14:30 We anchor at Caló d’En Calders cove to have lunch.
17:30 We set sail towards Cala Xuclá (20 min). On arrival, we will be able to explore the surroundings by Kayak or have a mojito at the beach bar. In addition, we can enjoy a great sunset.
Option: 8th dive, corresponding to the «night dive» of the course.
09:00 We head towards the outstanding cove of Cala de Albarca (1h). In fact, one of our favorite spots of our Ibiza PADI Advanced Open Water Diver liveaboard course.
10:30 9th dive at “The Columns of Hercules and The Cave of the Light”.
We will also have some time to explore the surroundings on kayak and to go snorkeling.
14:30 Lunch, after which we will rest to be ready towards our next dive.
16:30 We head towards Margalides Islands (45min), where we will do our 10th dive.
20:00 Dinner, anchored at the amazing Ses Balandres cove, with a nice sunset as background.
22:00 We set sail towards Columbretes Islands (9h 30 min/ 10h). We can relax ourselves in the starlight, sleep at the cabin or take part at sailing.
07:30 Arrival to Isla Grossa in Columbretes Islands, where we will moor to a buoy to have breakfast before diving.
09:00 11th dive.
11:00 Option: if possible (the visit to the island has a daily quota), we will enjoy a guided walk up to the lighthouse, from where to enjoy a spectacular landscape of volcanic nature.
12:00 12th dive (if we haven’t done the guided visit).
14:00 Departure towards our homeport. (Crossing about 5h). Lunch while sailing.
19:00 Arrival to Burriana Port.
Till next adventure!
– Thursday dinner and Friday breakfast not included.
– Check out time on Friday will be before 10:00.
- Diving certification.
- Original ID/Passport.
- Diving insurance (you can hire it with us).
- Diving log book with a minimum of 25 registered dives. Last dive must have been realized within the last year.
- Medical certificate dated within the last two years.